# SDR DXTA2025052303575

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,560 hours, 12,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: S289975
- Part serial: NSN
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION AFT, EQUIPMENT BAY FOUND CIRCUIT BREAKER HT043 POPPED.   REPLACED HT043 CB. ALL OPS CHECKS GOOD. ALL WORK PERFORMED IN ACCORDANCE WITH CEÂ·560XL WDM 33-50Â·01; 24-60-02, INTERIOR WIRING MANUAL.. 25-92-04, CESSP 20-30Â€¢25
